# SDR FDEA201607202562

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 64,625 hours, 15,355 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4059032901
- Part serial: 94110395
- Condition: Odor
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT CONTROL CHECK.  PREMATURE REMOVAL, INSTALLATION OFF MPN: 4059032-901, POS: ON SRL: 94110395, TAG NR: 2676C8 ON MPN: 4059032-901, CPN: 2210019, SRL: 99010475, TAG NR: D61528, REASON CODE: PREMATURE REMOVAL, INSTALLATION OFF MPN: 4059001-908, POS: 1, SRL: 91120431, TAG NR: 44E355, ON  MPN: 4059001-908, CPN: 2211063, SRL: 91120422, TAG NR: 3E0909.  FOUND AUTO FLIGHT SYSTEM CONTROL PANEL HAD A BURNED  ELECTRICAL ODOR COMING FROM IT.  REPLACED AFSC PANEL IAW AMM 22-01-02-4.  WHILE TESTING PANEL FOUND NR 1 FCC WOULD NOT PASS RTS, REPLACED NR 1 FCC IAW AMM 22-01-03-4.  TESTED BOTH NR 1 FCC AND NR 2 FCC IAW AMM 22-00-00-5, NOW BOTH SYS TESTS NORMALLY.
